# SDR SA06082

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT, LEFT EMERGENCY POWER SUPPLY UNIT FAULTED DURING THE EMERGENCY LIGHTS OPERATIONAL TEST.  MAINTENANCE REPLACED THE AFT, LEFT EMERGENCY POWER SUPPLY UNIT BATTERY PACK.  OPERATIONALLY CHECKS OK.
